# SDR CA080910004

- Difficulty date: September 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 126 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Switch
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE DEPARTURE, THE FLIGHT HAD A NR2 BLEED VALVE FAILURE INDICATION WHICH WAS RESET. AND THEN FAILED AGAIN, FOLLOWED WITHIN 2 MINUTES WITH A BLEED NR1 FAILURE. QRH PROCEEDURES WERE FOLLOWED AND THE FLIGHT RETURNED TO LAND. THE FLIGHT WAS NOT OVERWEIGHT FOR LANDING AND THERE WAS NO EMERGENCY DECLARED.   BLEED NR1 FAULT CODE HAS BEEN TROUBLESHOT. BLEED O/P SWITCH NR2 REPLACED IAW AMM. TORQUE MOTOR LINES TO VALVE CHECKED OK.
